# SDR MASA2024042400039

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N88328
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000480
- Aircraft time: 19,451 hours, 11,649 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Partial Deploy
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARTIAL SLIDE DEPLOYMENT R2 DOOR.  CURRENTLY OUT OF SERVICE. WILL BE REPLACING THE SLIDE ASSEMBLY.
